Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 01:33:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642845
  • Total Topics: 48904
  • Online Today: 213
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Waking up scared  (Read 1565 times)

0 Members and 1 Guest are viewing this topic.

Offline Pricho01

  • Member
  • Posts: 58
Waking up scared
« on: July 05, 2013, 05:45:22 AM »
Howdy - been a while since I posted a post of my own on here.... having a few odd things happening with my sleep.

I am on Isentress and Truvada and am finding that I am waking up scared... I know this sounds weird, but its like in my head if I don't get up out of bed something awful/drastic is going to happen. Is in fact already happening.

Its like I'm having a panic attack in bed!

I feel I'm mostly awake too when this happens? World ending shit..... it goes away once I'm actually up although it takes a few moments to orient myself.

Even afternoon nanna naps are the same and sometimes it feels like I actually don't get to sleep at all, and this deep fear is just at the threshold... (like a waking dream)

Anyone?
Dear Optimist, Pessimist, and Realist, While you guys were busy arguing about the glass of water, I drank it! Sincerely, The Opportunist

Offline Kendoll

  • Member
  • Posts: 18
  • Love is a gift, never owed...
    • Adventures In Gay Dating
Re: Waking up scared
« Reply #1 on: July 05, 2013, 08:17:06 AM »
That happens to me from time to time, I'm also on the same HIV meds. It never occurred to me that these weird sleep "attacks" might be coming from my HIV meds...

Offline wolfter

  • Member
  • Posts: 4,623
Re: Waking up scared
« Reply #2 on: July 05, 2013, 10:14:27 AM »
•The most common side effects of Truvada are diarrhea, nausea, fatigue, headache, dizziness, depression, insomnia, abnormal dreams and rash.

I also started having those crazy ass dreams when I started Truvada (assuming it was the Truvada).  And because I was also suffering severe insomnia, I think the dreams intensified when I finally managed some sleep.

For me, the addition of a sleep aid lessened the frightful dreams.  Sometimes, the dreams seemed so real that I believed it was reality.  Now, they don't bother me as much and I kinda enjoy them.   ;D

Wolfie
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

Offline Pricho01

  • Member
  • Posts: 58
Re: Waking up scared
« Reply #3 on: July 05, 2013, 06:12:58 PM »
Ok then.... so it is the meds...... I just find them very uncomfortable..... will ask my doc about a sleep aid.... what do you take? I can't really do benzo's cause I got hooked on them.....
Dear Optimist, Pessimist, and Realist, While you guys were busy arguing about the glass of water, I drank it! Sincerely, The Opportunist

Online tednlou2

  • Member
  • Posts: 4,972
Re: Waking up scared
« Reply #4 on: July 13, 2013, 02:46:41 AM »
You post reminds me of a period of time, where I would wake wide awake in a panic.  It felt like my heart had stopped.  I would sometimes yell out, "Oh, no,"  I would grab my phone, in case I needed to call 911.  I assume this was just anxiety.  Weird it would happen in sleep.  I wondered whether my heart was fluttering, or whether I stopped breathing in my sleep.  This was also a period, where I was grinding my teeth in my sleep.  There were several times I thought I chipped teeth. 

I would also have dreams that something bad happened.  Before I was diagnosed, I would wake up feeling I had tested poz.  It would take a few minutes to realize it wasn't real.  Well, perhaps the HIV dreams were a way for my mind to alert me that I needed to do something, like get tested. 

I hope you can get some relief and get some great sleep. 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.